# SDR ALGA17503764110

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 3,783 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Part number: 7615009043050
- Part serial: A17503764
- Condition: Separated
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE SKIN SEPARATED.
